# SDR UALA2012101505882

- Difficulty date: October 14, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 69,227 hours, 9,733 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK UPPER FLOW CONTROL VALVE LEAKING AT V-BAND CLAMP.  REPLACED V-BAND CLAMP, NO LEAKAGE NOTED.
